MAUDE Adverse Event Report: STRYKER SPINE-US RADIUS MULTI-ANGL RAPID SCREW DIA 7.75 X 45MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US RADIUS MULTI-ANGL RAPID SCREW DIA 7.75 X 45MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 486618745
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
A physician reported that a radius multi-angle rapid screw placed at s1 fractured post-operatively.Revision surgery has been neither performed or scheduled and no adverse consequence to the patient has been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device remains implanted in the patient; an evaluation can not be performed.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.A review of complaint history associated with the subject catalog number was performed, and no adverse trends were observed.Initial surgery was performed on (b)(6) 2021.Per additional correspondence, patient did not experience any pain due to the event, patient did not fall post initial surgery, activity level of patient is unknown, bone quality is unknown.No complications were reported during initial surgery.Surgical notes were not provided.From radius surgical technique: the patient must be warned that the device cannot and does not replicate the flexibility, strength, reliability or durability of normal healthy bone, that the implant can break or become damaged as a result of strenuous activity or trauma, and that the device may need to be replaced in the future.If the patient is involved in an occupation or activity which applies inordinate stress upon the implant (e.G., substantial walking, running, lifting, or muscle strain) he/she should be warned that resultant forces can cause failure of the device.A root cause of the reported event can not be determined.Excess activity level of the patient, poor bone quality, inadequate initial construct/ too much residual stress on the construct may contribute to this failure.

Brand Name
RADIUS MULTI-ANGL RAPID SCREW DIA 7.75 X 45MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key12750872
Report Number0009617544-2021-00217
Device Sequence Number19193050
Product Code NKB
UDI-Device Identifier04546540699282
UDI-Public04546540699282
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101144
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number486618745
Device Catalogue Number486618745
Device Lot Number119790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale